# SDR ABXR200910060035A

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 65C376251765C376
- Part serial: 59106606
- Condition: Corroded
- Location: Mlg Bearing
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, IN COMPLIANCE WITH AD2001-20-09 AND DVI MAG PARTICLE S/B 57A0179 FOUND CORROSION ON THE LT AND RT LANDING GEAR FWD TRUNNION BEARING SUPPORTS.  FWD TRUNNION BEARING SUPPORTS WERE REMOVED AND REPLACE.  ITEM WAS RETURNED TO SERVICE.
